{"extern":"1","type":"journal_article","date_published":"2007-04-27T00:00:00Z","page":"51 - 80","oa_version":"Published Version","volume":55,"publist_id":"7691","title":"On Manin's conjecture for singular del Pezzo surfaces of degree four, I","user_id":"2DF688A6-F248-11E8-B48F-1D18A9856A87","month":"04","file":[{"file_id":"6361","file_size":256111,"creator":"dernst","relation":"main_file","date_updated":"2020-07-14T12:45:32Z","checksum":"37663dde30b00d2af8a2606c6630a82f","file_name":"2007_MichiganMath_Breteche.pdf","content_type":"application/pdf","access_level":"open_access","date_created":"2019-04-30T08:27:34Z"}],"issue":"1","citation":{"mla":"De La Bretèche, Régis, and Timothy D. Browning. “On Manin’s Conjecture for Singular Del Pezzo Surfaces of Degree Four, I.” Michigan Mathematical Journal, vol. 55, no. 1, Project Euclid, 2007, pp. 51–80, doi:10.1307/mmj/1177681985.","ista":"De La Bretèche R, Browning TD. 2007. On Manin’s conjecture for singular del Pezzo surfaces of degree four, I. Michigan Mathematical Journal. 55(1), 51–80.","ieee":"R. De La Bretèche and T. D. Browning, “On Manin’s conjecture for singular del Pezzo surfaces of degree four, I,” Michigan Mathematical Journal, vol. 55, no. 1. Project Euclid, pp. 51–80, 2007.","apa":"De La Bretèche, R., & Browning, T. D. (2007). On Manin’s conjecture for singular del Pezzo surfaces of degree four, I. Michigan Mathematical Journal. Project Euclid. https://doi.org/10.1307/mmj/1177681985","ama":"De La Bretèche R, Browning TD. On Manin’s conjecture for singular del Pezzo surfaces of degree four, I. Michigan Mathematical Journal. 2007;55(1):51-80. doi:10.1307/mmj/1177681985","short":"R. De La Bretèche, T.D. Browning, Michigan Mathematical Journal 55 (2007) 51–80.","chicago":"De La Bretèche, Régis, and Timothy D Browning. “On Manin’s Conjecture for Singular Del Pezzo Surfaces of Degree Four, I.” Michigan Mathematical Journal. Project Euclid, 2007. https://doi.org/10.1307/mmj/1177681985."},"status":"public","date_created":"2018-12-11T11:45:17Z","publication":"Michigan Mathematical Journal","external_id":{"arxiv":["math/0412086"]},"file_date_updated":"2020-07-14T12:45:32Z","quality_controlled":"1","oa":1,"year":"2007","publication_status":"published","day":"27","language":[{"iso":"eng"}],"date_updated":"2021-01-12T06:56:00Z","has_accepted_license":"1","ddc":["510"],"_id":"221","doi":"10.1307/mmj/1177681985","publisher":"Project Euclid","intvolume":" 55","author":[{"first_name":"Régis","full_name":"De La Bretèche, Régis","last_name":"De La Bretèche"},{"full_name":"Browning, Timothy D","first_name":"Timothy D","id":"35827D50-F248-11E8-B48F-1D18A9856A87","last_name":"Browning","orcid":"0000-0002-8314-0177"}]}